# SDR 2006FA0000148

- Difficulty date: October 27, 2005
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N815TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Engine: Garrtt TFE731*
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT AIRCRAFT (PORPOISING) IN LEVEL FLIGHT AT FL 380 WITH AUTOPILOT ENGAGED.  TROUBLESHOT IAW COMMUNIQUE NR 22-07; FOUND HIGH RESISTANCE AT AUTOPILOT FLAP COMPENSATOR TRANSMITTER (FT) CONNECTOR FT-1B.  CLEANED AND REINSTALLED CONNECTOR, CHECKED RESISTANCES NOW WITHIN COMMUNIQUE NR22-07 SERVICE LIMITS.  RECOMMEND INVESTIGATION OF POSSIBLE REPLACEMENT AP FLAP COMPENSATOR TRANSMITTER CONNECTOR OR INSTALLATION WITH IMPROVED ENVIRONMENTAL SEALING CHARACTERISTICS.  (K)
